The problem of estimating the domain of attraction (DA) of equilibria is considered for odd polynomial systems. Specifically, the computation of the optimal quadratic Lyapunov function (OQLF), i.e. the quadratic Lyapunov function (QLF) which maximizes the volume of the largest estimate of the DA (LEDA), is addressed. In order to tackle this double non-convex optimization problem, a relaxation approach based on homogeneous polynomial forms is proposed. The first contribution of the paper shows that a lower bound of the LEDA for a fixed QLF can be obtained via linear matrix inequalities (LMIs) based procedures. Also, condition for checking tightness of the lower bound are provided. The second contribution is a strategy for selecting a good starting point for the OQLF search, which is based on the volume maximization of the region where the time derivative of the QLFs is negative and is given in terms of LMIs. Several application examples are presented to illustrate the numerical behaviour of the proposed approach.
Scheda prodotto non validato
Scheda prodotto in fase di analisi da parte dello staff di validazione
|Titolo:||LMI-based computation of optimal quadratic Lyapunov functions for odd polynomial systems|
|Citazione:||Chesi, G., Garulli, A., Tesi, A., & Vicino, A. (2005). LMI-based computation of optimal quadratic Lyapunov functions for odd polynomial systems. INTERNATIONAL JOURNAL OF ROBUST AND NONLINEAR CONTROL, 15, 35-49.|
|Appare nelle tipologie:||1.1 Articolo in rivista|